Posted 17 May 2018 - 07:54 AM
Give yourself permission to take those tablets till stable on Celexa.
It is needed for you to look in the mirror and to promise yourself to be good for Cheryl.
She needs this at the moment, so give it to her.
FH and myself are still tapering the benzo with no withdrawal at all, we go slow.
You will know when it's time and now is definitely not the time.
You are rolling this thing out of proportion, fixating on it, not that I don't understand, I did the same thing. So take that tablet, till your state of mind is better. May it be weeks, months, we will teach you how and with no withdrawal at all. Promise! Xxxx
Posted 17 May 2018 - 09:44 AM
Our mental issues tend to fluctuate up and down all the time so one period of problems don't always correlate to your latest change in meds. It sometimes takes time to tell. I would suggest giving it (0.125 drop) another try when school is out and hang in there with it for a few days. If you feel that it is bothering you then we can set you up with water titration and drop even slower. Don't worry, you will get there.
Posted 20 May 2018 - 09:26 PM
Posted 21 May 2018 - 07:05 AM
Thank you for your kind words. One year or more might be considered long term use. My opinion!
There is really no matter for drama about this, it's time when it's time. You will feel it in your body. As I said, only when you have been stable for a while, not three days, for a while.
I really don't see the rush or emergency on this matter. If this small dosage gets you around, that's great. Real great. Fishinghat and I might differ on this subject, and that's ok.
You should see him in his leopard G string, a sight for sore eyes(lol)! I love that guy! Xxx
Posted 21 May 2018 - 09:51 AM
The research drs consider long=term use of anything over 4 months. That is a very arbitrary decision though. You can feel withdrawal within 24 to 30 hours of the reduction of the klonopin. I still think that when you begin weaning again you should go very slow so you don't have to worry about withdrawal. The time will come when you are ready and you will know when.
Posted 21 May 2018 - 12:52 PM
Gail, usually it starts with some agitation and upset stomach. By the end of 3 days it is extreme anxiety, bouts of anger, rage, panic followed by a short period of depression and then back to the anxiety. Insomnia, very active dreaming and even extreme anxiety during your dreams. Usually heart pounding, high bp, and an absolute feeling of going out of your mind from the anxiety.
Posted 21 May 2018 - 01:05 PM
Cheryl, I would strongly recommend the water titration method. It has two principles to it. Keep a constant blood level concentration and, of course, go slow.
At 0.5 mg per day. Dissolve 1.5 mg in 600 ml of water. A measuring cup is accurate enough. This is a 3 day supply. Keep refrigerated.
Every 6 hours take 50 ml (0.125 mg)
With each new batch you make up (every 3 days) you make it up exactly as above BUT after making up the batch take out 6 ml of the mixture and replace with 6 ml of water. This is a 1% drop every 3 days and will take a year BUT...
If everything proceeds fine you slowly can work up the rate of drop (7 mls, 8 mls, etc). When you find your limit then hold steady for a few days until stable again and then go back to dropping but a little slower.
I have come off benzos 4 times and am now on my 5th time. (sad story). I know don't even think of it as a challenge as this method has been so successful for me and a lot of other people on BenzoBuddies.
As this medicine does not completely dissolve it is essential that you remember to shake the mixture before taking your 50 ml dose and also before removing your 6 ml drop.
Syringes can usually be bought at a drug store, pharmacy, veterinary supply or even a farm supply store. I usually use a 20 or 30 ml syringe.
Please feel free to ask questions. Some times my descriptions are as clear as mud. lol
Posted 21 May 2018 - 04:22 PM
One year plan on the water titration was just to start out. A nice safe level. You would then work up slowly until you reach your limit. It could wind up taking a year or just 3 months. Everyone is different. The nice thing is no withdrawal. Do that 25% withdrawal and see how it goes. Even if it is very uncomfortable it won't last forever.
Posted 21 May 2018 - 08:45 PM
I know how you are feeling. When we go through the horrible withdrawl of Cymbalta it is very traumatic. It took me a long time to recover emotionally. I feel like you should allow yourself 2 weeks to not even think about it. Just take to weeks to recover and let your future self worry about the Klonopin taper. Believe me I know exactly how you feel. It's really hard not to obsess and worry worry worry.
I can tell you that years ago I was on .50mg of xanax four times a day for over a year. That is way too much xanax for way too long. I just weaned myself super slow by cutting the pills. It took a year but it was very painless. My body told me how slow to go and if I went too fast I just slowed down and I never had major withdrawl symptoms. It is not the insidious nature of Cymbalta.
Deep breaths my friend. You will be OK.
Posted 22 May 2018 - 08:49 AM
Now there is someone who gets it. Great job!!!
Posted 10 June 2018 - 10:24 PM
- fishinghat likes this
Posted 01 July 2018 - 11:26 AM
Posted 01 July 2018 - 12:08 PM
0 user(s) are reading this topic
0 members, 0 guests, 0 anonymous users